# SDR GAIA01077OP

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N901RF
- Make and model: Boeing 727259
- Aircraft serial: 22476
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1806 - DEN-FWA - NR 3 FIRE WARNING BELL AND LIGHT SOUNDED AND ILLUMINATED INTERMITTENTLY DURING CLIMB-OUT.  AS THROTLE WAS RETARDED AND WARNINGS CEASED.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO DEN.  AFTER LANDING DURING TAXI TO RAMP, NR 3 FIRE WARNING CAME ON STEADY.  CREW ACCOMPLISHED THE ENGINE FIRE FAILURE CHECKLIST.  DEFERRED ''B'' SYSTEM NR 3 ENGINE FIRE LOOP DETECTION SYSTEM PER KHA MEL 26-6.  DMI 8475.  PLACARD INSTALLED.  AIRCRAFT RETURNED TO SERVICE.  THIS AIRCRAFT WAS TAKEN OFF THE KHA OPERATING CERTIFICATE MARCH 01, 2001.  (M)
